M. Pamuk, Homotopy self-equivalences of
4-manifolds with free fundamental group, to appear in Canadian
Journal of Mathematics
I. Hambleton, S. Pamuk, E. Yalcin, Equivariant
CW-Complexes and the Orbit Category, math.GT 0807.3357
T. Hurd and Z. Zhou, A Fourier transform method for spread option pricing, SIAM J. Financial Math. 1 (2010), 142–157
S. Rodney, A degenerate Sobolev inequality for a
large open set in a homogeneous space, Trans. Amer. Math.
Soc. 362 (2010), no.
S. Alama and Q. Lu, Compactly supported solutions to
stationary degenerate diffusion equations, J. Differential
Equations 246 (2009), no.
T. Azizov and M.
an analysis of the spectral stability of solitons,
(Russian) Mat. Zametki 86 (2009), no.
N. Balakrishnan and
D. Han, Optimal step-stress testing for
progressively Type-I censored data from exponential distribution,
Inference 139 (2009), no.
N. Balakrishnan and
P. Yang, De-aliasing effects using semifoldover
techniques, J. Statist. Plann. Inference 139 (2009), no.
N. Balakrishnan, Q. Xie, and D. Kundu, Exact inference for a simple step-stress
model from the exponential distribution under time constraint,
Ann. Inst. Statist. Math. 61 (2009), no.
N. Balakrishnan, L. Zhang and Q. Xie, Inference for a simple step-stress
model with type-I censoring and lognormally distributed lifetimes,
Comm. Statist. Theory Methods 38 (2009),
no. 8-10, 1690–1709
N. Balakrishnan and
X. Zhao, New multi-sample nonparametric tests for
panel count data, Ann. Statist. 37 (2009), no.
D. Chen, A note on Ricci
signatures. Proc. Amer. Math. Soc. 137 (2009), no. 1, 273–278
M. Chugunova and D. Pelinovsky, On the
uniform convergence of the Chebyshev interpolants for solitons,
Math. Comput. Simulation 80 (2009), no.
M. Chugunova and D. Pelinovsky, On
quadratic eigenvalue problems arising in stability of discrete vortices,
Appl. 431 (2009), no.
R. Griffiths and M. Lescop, On the 2-rank of the Hilbert kernel of
number fields, Canad. J. Math. 61 (2009), no.
Y. Liu, D.
Pelinovsky, and A. Sakovich, Wave breaking in the short-pulse equation,
Dyn. Partial Differ. Equ. 6 (2009), no.
L. Ma and D. Chen, Radial symmetry and uniqueness for positive solutions of a Schrödinger type system. Math. Comput. Modelling 49 (2009), no. 1-2, 379–385
M. Pamuk, Homotopy self-equivalences of 4-manifolds
with PD_2 fundamental group,
Appl. 156 (2009), no.
M. Qin and G. Fan, A new method for finding special solutions
of nonlinear diffusion equation, Nonlinear Dynam. 55 (2009), no.
B. Wagner and D. Earn, Circulating vaccine derived polio viruses
and their impact on global polio eradication, Bull. Math.
Biol. 70 (2008), no.
F. Xu, A central limit theorem associated with
the transformed two-parameter Poisson-Dirichlet distribution, J.
Appl. Probab. 46 (2009), no.
X. Zhang, S. Walter, and R.
Agnihotram, Properties of the
projected length of the curve (PLC) and area swept out by the curve
(ASC) indices for the receiver operating characteristic (SROC) curve. Int.
J. Biostat. 5 (2009), Art.
11, 35 pp.
M. Akinlar and J.-P. Gabardo, Oblique duals associated with rational subspace Gabor frames. J. Integral Equations Appl. 20 (2008), no. 3, 283–309
N. Balakrishnan and
D. Han, Exact inference for a
simple step-stress model with competing risks for failure from
exponential distribution under Type-II censoring, J. Statist. Plann. Inference 138 (2008), no.
M. Chugunova and D. Pelinovsky, Spectrum of a non-self-adjoint operator associated with the periodic heat equation, Journal of Mathematical Analysis and its Applications 342 (2008) 970–988.
A. Deza, E. Nematollahi, and T. Terlaky, How
are interior point methods? Klee-Minty cubes tighten
iteration-complexity bounds, Math. Program. 113 (2008),
1, Ser. A, 1--14
S. Fratarcangeli, A first-order version of Pfaffian closure, Fund. Math. 198 (2008), no. 3, 229--254
T. Li and N. Balakrishnan, Some simple nonparametric methods to test for perfect ranking in ranked set sampling, J. Statist. Plann. Inference 138 (2008), no. 5, 1325–1338
M. Lukas, D. Pelinovsky, and P. Kevrekidis, Lyapunov-Schmidt
algorithm for three-dimensional discrete vortices, Phys.
D 237 (2008), no. 3, 339–350
L. Ma and D. Chen, Radial
symmetry and monotonicity for an integral equation, J. Math.
Anal. Appl. 342 (2008), no.
M. Salahi, M. Peyghami, and T. Terlaky, New complexity analysis of IIPMs for linear optimization based on a specific self-regular function, European J. Oper. Res. 186 (2008), no. 2, 466--485
N. Balakrishnan and
D. Han, Optimal progressive type-II censoring
schemes for nonparametric confidence intervals of quantiles,
Comm. Statist. Simulation Comput. 36 (2007), no.
N. Balakrishnan and Q. Xie, Exact inference for a simple step-stress model with type-I hybrid censored data from the exponential distribution, J. Statist. Plann. Inference 137 (2007), no. 11, 3268--3290
N. Balakrishnan and Q. Xie, Exact inference for a simple step-stress model with type-II hybrid censored data from the exponential distribution, J. Statist. Plann. Inference 137 (2007), no. 8, 2543--2563.
M. Chugunova and D. Pelinovsky, Two-pulse solutions in the fifth-order KdV equation: rigorous theory and numerical approximations, Discrete Contin. Dyn. Syst. Ser. B 8 (2007), no. 4, 773--800
G. Fan and G. Wolkowicz, Analysis of a model of nutrient driven
self-cycling fermentation allowing unimodal response functions,
Discrete Contin. Dyn. Syst. Ser. B 8 (2007), no.
N. Kevlahan, J. Alam and O. Vasilyev, Scaling of space-time modes with Reynolds number in two-dimensional turbulence, J. Fluid Mech. 570 (2007), 217–226
L. Ma and D. Chen, Curve shortening in a Riemannian manifold, Ann. Mat. Pura Appl. (4) 186 (2007), no. 4, 663--684
I. Pólik and T. Terlaky, A survey of the S-lemma, SIAM Rev. 49 (2007), no. 3, 371--418
M.-C. Qin, F.-X. Mei, and G. Fan, New explicit solutions of the Burgers equation, Nonlinear Dynam. 48 (2007), no. 1-2, 91--96
M. Salahi, J. Peng, and T. Terlaky, On Mehrotra-type predictor-corrector algorithms, SIAM J. Optim. 18 (2007), no. 4, 1377--1397
M. Salahi and T. Terlaky, Postponing the choice of the barrier parameter in Mehrotra-type predictor-corrector algorithms. European J. Oper. Res. 182 (2007), no. 2, 502--513
M. Salahi and T. Terlaky, Adaptive large-neighborhood self-regular predictor-corrector interior-point methods for linear optimization. J. Optim. Theory Appl. 132 (2007), no. 1, 143--160
X. Yu and J.-P. Gabardo, Nonuniform wavelets and wavelet sets related to one-dimensional spectral pairs, J. Approx. Theory 145 (2007), no. 1, 133--139
J. Alam, N. Kevlahan, and O. Vasilyev, Simultaneous space-time adaptive wavelet solution of nonlinear parabolic differential equations, J. Comput. Phys. 214 (2006), no. 2, 829--857
N. Balakrishnan and T. Li, Fisher information and Tukey's linear sensitivity measure based on ordered ranked set samples. Advances in distribution theory, order statistics, and inference, 187–206, Stat. Ind. Technol., Birkhäuser Boston, Boston, MA, 2006
N. Balakrishnan and T. Li, Confidence intervals for quantiles and tolerance intervals based on ordered ranked set samples, Ann. Inst. Statist. Math. 58 (2006), no. 4, 757--777
N. Balakrishnan and P. Yang, Classification of three-word indicator functions of two-level factorial designs, Ann. Inst. Statist. Math. 58 (2006) 595–608
N. Balakrishnan and P. Yang, Connections between the resolutions of general two-level factorial designs, Ann. Inst. Statist. Math. 58 (2006) 609–618
A. J. Berrick and M-F Lim, Intertwining matrices for number fields: supplement to: "Intertwiners and the K-theory of commutative rings" [J. Reine Angew. Math. 569 (2004), 55--101; MR2055714] by Berrick. J. Reine Angew. Math. 601 (2006), 159--162
M. Chugunova and D. Pelinovsky, Block-diagonalization of the symmetric first-order coupled-mode syste,. SIAM J. Appl. Dyn. Syst. 5 (2006), no. 1, 66--83
A. Deza, E. Nematollahi, R. Peyghami, and T. Terlaky, The central path visits all the vertices of the Klee-Minty cube, Optim. Methods Softw. 21 (2006), no. 5, 851--865
J.-P. Gabardo and X. Yu, Natural tiling, lattice tiling and Lebesgue measure of integral self-affine tiles, J. London Math. Soc., 74 (2006), no. 2, 184–204
J.-P. Gabardo and X. Yu, Wavelets associated with non-uniform multiresolution analyses and one-dimensional spectral pairs, J. Math. Anal. Appl. 323 (2006), 798–817
L. Ma, D. Chen, and Yang Yang, Some results on subelliptic equations, Acta Math. Sin. 22 (2006), no. 6, 1695–1704
L. Ma and D. Chen, Examples for cross curvature flow on 3-manifolds, Calc. Var. Partial Differential Equations 26 (2006), no. 2, 227–243
L. Ma and D. Chen, A Liouville type Theorem for an integral system, Commun. Pure Appl. Anal. 5 (2006), 855–859
M. Porter, M. Chugunova, and D. Pelinovsky, Feshbach resonance management of Bose-Einstein condensates in optical lattices, Physical Review E 74,1 (2006)
M.-C. Qin, F.-X. Mei, and G. Fan, An effective method for seeking conservation laws of partial differential equations, Commun. Theor. Phys. (Beijing) 46 (2006), no. 1, 21--22
M. Salahi, T. Terlaky and G. Zhang, The complexity of self-regular proximity based infeasible IPMs, Comput. Optim. Appl. 33 (2006), no. 2-3, 157–185
X.Yu, Cube-approximating bounded wavelet sets in R^n. Proc. Amer. Math. Soc. 134 (2006), no. 2, 491--499
D. Agueev and D. Pelinovsky, Modeling of wave resonances in low-contrast photonic crystals, SIAM J. Appl. Math. 65 (2005) 1101–1129
N. Balakrishnan and J.-A. Kim, EM algorithm and optimal censoring schemes for progressively type-II censored bivariate normal data. Advances in ranking and selection, multiple comparisons, and reliability, 21–45, Stat. Ind. Technol., Birkhäuser Boston, Boston, MA, 2005.
N. Balakrishnan and T. Li, BLUEs of parameters of generalized geometric distribution using ordered ranked set sampling, Comm. Statist. Simulation Comput. 34 (2005), no. 2, 253–266
M. Cara and A. Tourin, A direct method for computing the effective Hamiltonian in the Majda-Souganidis model of turbulent combustion, Can. Appl. Math. Q. 13 (2005), no. 2, 107–121
M. S. Cavers, I. J. Kim, B. L. Shader, K. N. Vander Meulen, On determining minimal spectrally arbitrary patterns, Electron. J. Linear Algebra 13 (2005), 240–248
M. S. Cavers and K. N. Vander Meulen, Spectrally and inertially arbitrary sign patterns, Linear Algebra Appl. 394 (2005), 53–72
S. Fratarcangeli, Elimination of imaginaries in expansions of o-minimal structures by generic sets, J. Symbolic Logic 70 (2005), no. 4, 1150–1160
J.-A. Kim and N. Balakrishnan, Nonparametric tests for independence between lifetimes and covariates from censored bivariate normal samples, Comm. Statist. Simulation Comput. 34 (2005), no. 3, 685–710
I. Pólik, T. Terlaky, Interior point methods with self-regular proximities, Alkalmaz. Mat. Lapok 22 (2005), no. 1, 177–198
M. Salahi and T. Terlaky, An adaptive self-regular proximity based large-update IPM for LO, Optim. Methods Softw. 20 (2005), no. 1, 169–185
L. Thabane, A. Childs, and A. Lafontaine, Determining the Level of Statisticians' Participation in Canadian-based Research Ethics Committees, IRB: Ethics & Human Research 27, 11–14.
Y. Wu, J. Xu, D. He, and D. Earn, Generalized synchronization induced by noise and parameter mismatching in Hindmarsh-Rose neurons, Chaos Solitons Fractals 23 (2005), no. 5, 1605–1611
P. Wu and R. Elliott, Parameter estimation for a regime-switching mean-reverting model with jumps, Int. J. Theor. Appl. Finance 8 (2005), no. 6, 791–806
N. Balakrishnan and J.-A. Kim,. EM algorithm for type-II right censored bivariate normal data. Parametric and semiparametric models with applications to reliability, survival analysis, and quality of life, 177–210, Stat. Ind. Technol., Birkhäuser Boston, Boston, MA, 2004.
J.-P. Gabardo and X.Yu, Construction of wavelet sets with certain self-similarity properties, J. Geom. Anal. 14 (2004), no. 4, 629--651.
I. Hambleton and M. Tanase, Permutations, isotropy and smooth cyclic group actions on definite 4-manifold,. Geom. Topol. 8 (2004), 475–509
D. He, M. Zhan, and C.-H. Lai, Spurious synchronization in non-diagonally coupled identical Lorenz oscillators, Phys. Lett. A 326 (2004), no. 5-6, 349–354
M. Salahi, R. Sotirov and T. Terlaky, On self-regular IPMs. With discussion and rejoinder by the authors. Top 12 (2004), no. 2, 209–300